Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Fort Worth, TX

February 27, 2011Falls County, McLennan County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 27, 2011, 11:55 PM CST for Falls County, McLennan County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 27, 2011, 11:55 PM CST (05:55 UTC)
Expired
Feb 28, 2011, 12:34 AM CST
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Falls County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WUUS54 KFWD 280555
SVRFWD
TXC145-309-280700-
/O.NEW.KFWD.SV.W.0006.110228T0555Z-110228T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CST SUN FEB 27 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FALLS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 100 AM CST

* AT 1155 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  WEST OF LORENA...AND MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LORENA...HEWITT AND WOODWAY AROUND MIDNIGHT
  GOLINDA...ROBINSON AND BEVERLY HILLS AROUND 1205 AM
  HALLSBURG AROUND 1215 AM
  RIESEL AND MARLIN AROUND 1220 AM
  MART AROUND 1225 AM

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 314 AND 335.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3134 9743 3149 9745 3162 9687 3145 9674
      3127 9663 3126 9726 3128 9728 3126 9735
TIME...MOT...LOC 0555Z 265DEG 47KT 3138 9727

$$


92
2 follow-up statements
093 
WWUS54 KFWD 280621
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CST MON FEB 28 2011

TXC309-280630-
/O.CAN.KFWD.SV.W.0006.000000T0000Z-110228T0700Z/
MCLENNAN TX-
1221 AM CST MON FEB 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCLENNAN COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF MCLENNAN COUNTY AND THE 
WARNING IS CANCELED. 

LAT...LON 3126 9709 3138 9708 3153 9680 3140 9671
      3127 9663
TIME...MOT...LOC 0620Z 268DEG 49KT 3140 9688

$$

TXC145-280700-
/O.CON.KFWD.SV.W.0006.000000T0000Z-110228T0700Z/
FALLS TX-
1221 AM CST MON FEB 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR NORTHERN FALLS COUNTY...

AT 1220 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
NORTH OF MARLIN...MOVING EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN FALLS COUNTY AT 1230 AM CST

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3126 9709 3138 9708 3153 9680 3140 9671
      3127 9663
TIME...MOT...LOC 0620Z 268DEG 49KT 3140 9688

$$
002 
WWUS54 KFWD 280634
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 AM CST MON FEB 28 2011

TXC145-280645-
/O.CAN.KFWD.SV.W.0006.000000T0000Z-110228T0700Z/
FALLS TX-
1234 AM CST MON FEB 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FALLS COUNTY IS
CANCELLED...

AT 1235 AM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3126 9709 3138 9708 3153 9680 3140 9671
      3127 9663
TIME...MOT...LOC 0635Z 268DEG 49KT 3140 9664

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 11:40 PM CST, 15 minutes earlier.

Area forecast discussion, Feb 27, 11:40 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CST SUN FEB 27 2011

.AVIATION...
PACIFIC FRONT AND CONVECTION THROUGH THE METROPLEX WITH WEST WINDS
NEAR 15KT EXPECTED OVERNIGHT. EXPECT THUNDERSTORMS AT WACO DURING
THE NEXT 2 HOURS. THERE IS SOME SMOKE OR DUST CREATING A HAZE IN
THE AREA WITH SOME SITES SHOWING 5SM BUT HUMAN OBSERVERS INDICTING
VSBY MUCH HIGHER SO FAR. WILL SHOW MVFR VSBY FOR A COUPLE MORE
HOURS BUT CLEANER AIR SHOULD FILTER IN THEREAFTER. OTHER CONCERN
FOR METROPLEX TAFS IS THE POTENTIAL FOR COLD AIR STRATUS BEHIND
THE REAL COLD FRONT AND NAM/GFS SHOWING ENOUGH MOISTURE TO
INDICATE BKN025 MID MORNING MONDAY. CLEARING SHOULD OCCUR BY LATE
MORNING WITH N WINDS NEAR 20KT AND GUSTY. WINDS SETTLE DOWN AFTER
SUNSET MONDAY. TR.92

&&

.UPDATE...
TWEAKING THE POPS FOR THE LINEAR FEATURE ALONG THE PACIFIC FRONT.
UPDATE OUT SHORTLY. 84

&&

.PREV DISCUSSION... /ISSUED 250 PM CST SUN FEB 27 2011/
VIGOROUS UPPER DISTURBANCE NOW PROGRESSIVELY LIFTING EWD ACROSS
AZ/NM THIS AFTERNOON...AS STRONG 130-150 KT UPPER JET MOVES OVER THE
SRN PLAINS AHEAD OF THE SYSTEM. AT THE SURFACE...DRYLINE NOW NUDGING
EAST INTO AREAS WEST OF A JACKSBORO TO MINERAL WELLS LINE AND WILL
CONTINUE TO GRADUALLY PUSH EAST TOWARD THE I-35 CORRIDOR THROUGH THE
EVENING HOURS. CHECK OF ACARS DATA FROM COMMERCIAL AIRCRAFT THROUGH
18Z...RAPID-UPDATE RUC AND NAM12 DATA AND 4 KM WRF MODELS INDICATE
THAT THE EML/CAPPING INVERSION ALOFT WILL REMAIN STRONG ENOUGH TO
INHIBIT CONVECTIVE DEVELOPMENT UNTIL 03Z-05Z/MID-LATE EVENING WHEN
LARGE-SCALE LIFT FINALLY JUXTAPOSES OVER THE TOP OF THE DRYLINE. AT
THAT TIME...CAP WILL RISE AND MOISTEN EAST OF THE DRYLINE ACROSS
EASTERN NORTH TEXAS WITH ISOLATED TO SCATTERED STRONG TO SEVERE
STORMS DEVELOPING IN MOIST SECTOR OVER EASTERN COUNTIES. 60-70 KT
0-6KM BULK SHEAR AND 30-40 KT W/SWLY 0-1 KM BULK SHEAR WILL LEND TO
POSSIBLE LINEAR DEVELOPMENT ACROSS AREAS MAINLY ALONG AND EAST OF A
BONHAM...TERRELL...ATHENS LINE BY OR JUST BEFORE MIDNIGHT. WITH
UNCERTAINTY OF EXACT DRYLINE POSITION AT THIS TIME...HAVE INCLUDED
THE D/FW METROPLEX AND WACO AREAS ON WESTERN PERIPHERY OF ISOLATED
SEVERE RISK AREA WHICH IS SLIGHTLY WEST OF SPC PROJECTIONS. IN
ESSENCE...WITH MODEST INSTABILITY EAST OF THE DRYLINE AND VERY
STRONG WIND SHEAR...ANY STORMS THAT DO DEVELOP WILL LIKELY REACH
STRONG TO SEVERE LIMITS WITH A FEW SUPERCELLS PRODUCING HAIL...
DAMAGING WINDS AND FREQUENT LIGHTNING.

DRYLINE PROJECTS TO MOVE OUT OF EASTERN NORTH TX BY 3 AM MONDAY
MORNING...ENDING THE SEVERE WX THREAT. A COLD FRONT SWEEPS ACROSS
THE RED RIVER VALLEY AFTER DAYBREAK WITH THE DEPARTURE OF THE STRONG
UPPER LEVEL SYSTEM. WE HAVE HELD THE RED FLAG WARNING ACROSS FAR
WESTERN COUNTIES THROUGH MIDNIGHT AND HAVE ADDED A WIND ADVISORY
THROUGH THIS EVENING AS WELL FOR WESTERN NORTH TX/REFER TO ADVISORY
LINE BELOW OR OUR WEB PAGE FOR DETAILS/. MORE FIRE WEATHER AND WIND
ISSUES MAY CONTINUE INTO MONDAY AND WILL ALLOW FUTURE FORECASTS TO
HANDLE ANY EXTENSIONS/ADJUSTMENTS WITH GUSTY NORTHWEST WINDS BEHIND
THE COLD FRONT MONDAY. DESPITE MOSTLY SUNNY SKIES MONDAY...HIGHS
WILL ONLY REACH INTO THE 60S...SO IT'LL FEEL COOL.

ZONAL FLOW AND INFLUENCE OF CONTINENTAL HIGH PRESSURE AT THE
SURFACE WILL LEND TO A QUIET EARLY-MID WEEK PERIOD WITH PLENTY OF
SUNSHINE. TEMPERATURES WILL GRADUALLY WARM DURING THIS TIME AS
S/SE WINDS RETURN TO THE REGION TUES-FRI...BRINGING GULF MOISTURE
BACK UP INTO THE AREA BY THE END OF THE WEEK. ANOTHER UPPER
DISTURBANCE EJECTS ACROSS THE CENTRAL PLAINS WITH A COLD FRONT
PUSHING INTO THE AREA LATE FRIDAY INTO SATURDAY. WE WILL MAINTAIN
LOW CHANCES FOR THUNDERSTORMS MAINLY ACROSS THE NORTHEAST HALF OF
NORTH TX FOR NOW WITH SYSTEM REMAINING TO OUR NORTH. LOOK FOR COOLER
AND BREEZY CONDITIONS FOR MOST OF NEXT WEEKEND.   05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  62  36  69  44 /  20   0   0   5   0
WACO, TX              49  66  35  68  41 /  40   0   5   5   0
PARIS, TX             46  61  35  66  38 /  40   0   0   5   0
DENTON, TX            44  61  32  69  40 /  10   0   0   5   0
MCKINNEY, TX          45  63  31  67  38 /  30   0   0   5   0
DALLAS, TX            47  64  40  68  45 /  30   0   0   5   0
TERRELL, TX           47  62  36  67  40 /  40   0   0   5   0
CORSICANA, TX         48  64  39  67  42 /  40   0   0   5   0
TEMPLE, TX            46  68  35  69  41 /  40   0   5   5   0
MINERAL WELLS, TX     43  67  33  72  39 /   5   0   0   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Feb 27, 6:01 PM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CST SUN FEB 27 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
601 PM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 BETWEEN
9 PM THIS EVENING AND 3 AM EARLY MONDAY MORNING. AN ISOLATED
STRONG OR SEVERE STORM WITH DAMAGING WINDS AND HAIL IS POSSIBLE
EAST OF A BONHAM TO CANTON LINE.

CRITICAL FIRE WEATHER CONDITIONS WILL EXIST WEST OF A
BRIDGEPORT...MINERAL WELLS...HAMILTON LINE WHERE A RED FLAG
WARNING WILL REMAIN IN IN EFFECT THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF NORTH
TEXAS FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED EAST OF BONHAM TO CANTON LINE
BETWEEN MIDNIGHT AND 3 AM MONDAY MORNING.

92

In the hours before

Special weather statement, Feb 27, 10:48 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CST SUN FEB 27 2011

TXZ143-280515-
HAMILTON TX-
1048 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HAMILTON COUNTY

AT 1048 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF HAMILTON...MOVING EAST AT 50
MPH.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3164 9819 3186 9791 3169 9777 3168 9776
      3143 9824
TIME...MOT...LOC 0448Z 252DEG 41KT 3163 9808

92
Special weather statement, Feb 27, 11:18 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CST SUN FEB 27 2011

TXZ157-280545-
CORYELL TX-
1118 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL CORYELL COUNTY

AT 1118 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GATESVILLE...MOVING EAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES...GATESVILLE AND
MOTHER NEFF STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3129 9793 3153 9788 3153 9757 3145 9750
      3135 9743 3133 9743 3128 9750 3121 9764
TIME...MOT...LOC 0518Z 275DEG 42KT 3141 9776
Local storm report, Feb 27, 11:27 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 PM CST SUN FEB 27 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     SADLER                  33.68N  96.85W
02/27/2011                   GRAYSON            TX   BROADCAST MEDIA

            NUMBER OF HIGHWAY SIGNS DOWN NEAR SADLER.
Local storm report, Feb 27, 11:30 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 PM CST SUN FEB 27 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             2 W SADLER              33.68N  96.88W
02/27/2011  E1.00 INCH       GRAYSON            TX   LAW ENFORCEMENT
Special weather statement, Feb 27, 11:50 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CST SUN FEB 27 2011

TXZ134-280615-
ELLIS TX-
1150 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN ELLIS COUNTY

AT 1150 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTH OF WAXAHACHIE...MOVING EAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL...ENNIS AND
ITALY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3233 9642 3210 9694 3219 9703 3226 9707
      3227 9707 3247 9655
TIME...MOT...LOC 0550Z 251DEG 44KT 3218 9686

92
Special weather statement, Feb 27, 11:51 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CST SUN FEB 27 2011

TXZ159-160-280615-
MCLENNAN TX-FALLS TX-
1151 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FALLS COUNTY
  SOUTHERN MCLENNAN COUNTY

AT 1151 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MCGREGOR...MOVING EAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRUCEVILLE-EDDY...GOLINDA...
HEWITT...LORENA...MARLIN...MCGREGOR...MOODY...RIESEL AND ROBINSON.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3134 9743 3146 9745 3153 9680 3146 9675
      3131 9673 3128 9737
TIME...MOT...LOC 0551Z 265DEG 47KT 3137 9733

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 9:49 PM CSTSpecial Weather StatementFWDGrayson26 min
Feb 27, 9:59 PM CSTSevere Thunderstorm WarningFWDGrayson47 min
Feb 27, 10:48 PM CSTSpecial Weather StatementFWDHamilton27 min
Feb 27, 11:18 PM CSTSpecial Weather StatementFWDCoryell27 min
Feb 27, 11:50 PM CSTSpecial Weather StatementFWDEllis25 min
Feb 27, 11:51 PM CSTSpecial Weather StatementFWDMcLennan24 min
Feb 28, 12:09 AM CSTSpecial Weather StatementFWDFreestone, Limestone, Navarro36 min
Feb 28, 4:12 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more8 hr
Feb 28, 4:41 AM CSTRed Flag WarningFWDBell, Bosque, Comanche, Coryell, Eastland, Erath and 12 more10 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.